PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 80 | 2 | 101-125
Tytuł artykułu

On the lattice point problem for ellipsoids

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
80
Numer
2
Strony
101-125
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-09-12
poprawiono
1996-06-14
Twórcy
autor
  • Fakultät für Mathematik, Universität Bielefeld, Postfach 100131, 33501 Bielefeld 1, Germany
autor
  • Fakultät für Mathematik, Universität Bielefeld, Postfach 100131, 33501 Bielefeld 1, Germany
Bibliografia
  • V. Bentkus and F. Götze (1994a), Optimal rates of convergence in the CLT for quadratic forms, preprint 94-063 SFB 343, Universität Bielefeld; Ann. Probab. 24 (1996), 466-490.
  • V. Bentkus and F. Götze (1994b), On the lattice point problem for ellipsoids, preprint 94-111 SFB 343, Universität Bielefeld.
  • V. Bentkus and F. Götze (1995a), On the lattice point problem for ellipsoids, Russian Acad. Sci. Dokl. Math. 343, 439-440.
  • V. Bentkus and F. Götze (1995b), Optimal rates of convergence in Functional Limit Theorems for quadratic forms, preprint 95-091 SFB 343, Universität Bielefeld.
  • E. Bombieri and H. Iwaniec (1986), On the order of ζ(1/2+it), Ann. Scuola Norm. Sup. Pisa (4) 13, 449-472.
  • B. Diviš and B. Novák (1974), On the lattice point theory of multidimensional ellipsoids, Acta Arith. 25, 199-212.
  • C. G. Esseen (1945), Fourier analysis of distribution functions, Acta Math. 77, 1-125.
  • F. Fricker (1982), Einführung in die Gitterpunktlehre, Birkhäuser, Basel.
  • F. Götze (1979), Asymptotic expansions for bivariate von Mises functionals, Z. Wahrsch. Verw. Gebiete 50, 333-355.
  • S. W. Graham and G. Kolesnik (1991), Van der Corput's Method of Exponential Sums, London Math. Soc. Lecture Note Ser., Cambridge University Press, Cambridge.
  • E. Hlawka (1950), Über Integrale auf konvexen Körpern I, II, Monatsh. Math. 54, 1-36, 81-99.
  • V. Jarník (1928), Sur les points à coordonnées entières dans les ellipsoïdes à plusieurs dimensions, Bull. Internat. Acad. Sci. Bohême, 10 pp.
  • E. Krätzel (1988), Lattice Points, Kluwer, Dordrecht.
  • E. Krätzel and G. Nowak (1991), Lattice points in large convex bodies, Monatsh. Math. 112, 61-72.
  • E. Krätzel and G. Nowak (1992), Lattice points in large convex bodies, II, Acta Arith. 62, 285-295.
  • E. Landau (1915), Zur analytischen Zahlentheorie der definiten quadratischen Formen (Über die Gitterpunkte in einem mehrdimensionalen Ellipsoid), Sitzber. Preuss. Akad. Wiss. 31, 458-476.
  • E. Landau (1924), Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Z. 21, 126-132.
  • E. Landau und A. Walfisz (1962), Ausgewählte Abhandlungen zur Gitterpunktlehre, (herausgeg. von A. Walfisz), Berlin.
  • T. K. Matthes (1970), The multivariate Central Limit Theorem for regular convex sets, Ann. Probab. 3, 503-515.
  • B. Novák (1968), Verallgemeinerung eines Peterssonschen Satzes und Gitterpunkte mit Gewichten, Acta Arith. 13, 423-454.
  • H. Prawitz (1972), Limits for a distribution, if the characteristic function is given in a finite domain, Skand. Aktuarietidskr., 138-154.
  • A. Walfisz (1924), Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Z. 19, 300-307.
  • A. Walfisz (1927), Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Z. 27, 245-268.
  • A. Walfisz (1957), Gitterpunkte in mehrdimensionalen Kugeln, Polish Sci. Publ., Warszawa.
  • H. Weyl (1915/16), Über die Gleichverteilung der Zahlen mod-Eins, Math. Ann. 77, 313-352.
  • J. Yarnold (1972), Asymptotic approximations for the probability that a sum of lattice random vectors lies in a convex set, Ann. Math. Statist. 43, 1566-1580.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav80i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.